# SDR ASOA2013051303511

- Difficulty date: April 15, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 10,519 hours, 6,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE DRAG ANGLE CRACKED NEAR PAX DOOR ASSIST PULLEY.   REPAIRED IAW AFT DRAG ANGLE REPAIR FOR PAX DOOR STEPS IAW SRM 52-11-04-201-002-A01.
